<  Back to the Polytechnique Montréal portal

Online algorithms for the maximum k-colorable subgraph problem

Alain Hertz, Romain Montagné and François Gagnon

Article (2017)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
Research Center: GERAD - Research Group in Decision Analysis
PolyPublie URL: https://publications.polymtl.ca/38641/
Journal Title: Computers & Operations Research (vol. 91)
Publisher: Elsevier
DOI: 10.1016/j.cor.2017.10.003
Official URL: https://doi.org/10.1016/j.cor.2017.10.003
Date Deposited: 18 Apr 2023 15:04
Last Modified: 05 Apr 2024 11:33
Cite in APA 7: Hertz, A., Montagné, R., & Gagnon, F. (2017). Online algorithms for the maximum k-colorable subgraph problem. Computers & Operations Research, 91, 209-224. https://doi.org/10.1016/j.cor.2017.10.003



Repository Staff Only

View Item View Item